# SDR 20001017SH005

- Difficulty date: August 10, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N4UE
- Make and model: Piper PA-31-350
- Aircraft serial: 318152061
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CMH - AFTER TAKEOFF, COULD NOT GET GEAR UP AND LOCKED INDICATION, RETURNED TO CMH.  JACKED AIRCRAFT CHECKED ALL UPLOCK ADJUSTMENTS AND OPERATION, CLEANED AND LUBED ALL UPLOCK ATACHMENTS, CYCLED GEAR SEVERAL TIMES.  OPS CHECKED GOOD.  (X)
